AMS eContent Search Results
Matches for: msc=(15A03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] D. Cariello, V. V. Fávaro and J. B. Seoane-Sepúlveda. Self-similar functions, fractals and algebraic genericity. Proc. Amer. Math. Soc. 145 (2017) 4151-4159.
Abstract, references, and article information   
View Article: PDF

[2] K. C. Ciesielski, J. L. Gámez-Merino, L. Mazza and J. B. Seoane-Sepúlveda. Cardinal coefficients related to surjectivity, Darboux, and Sierpi\'nski-Zygmund maps. Proc. Amer. Math. Soc. 145 (2017) 1041-1052.
Abstract, references, and article information   
View Article: PDF

[3] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038. MR 3266975.
Abstract, references, and article information   
View Article: PDF

[4] Yaroslav Shitov. Mixed subdivisions and ranks of tropical matrices. Proc. Amer. Math. Soc. 142 (2014) 15-19.
Abstract, references, and article information   
View Article: PDF

[5] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information   
View Article: PDF

[6] Cleon S. Barroso, Geraldo Botelho, Vinícius V. Fávaro and Daniel Pellegrino. Lineability and spaceability for the weak form of Peano's theorem and vector-valued sequence spaces. Proc. Amer. Math. Soc. 141 (2013) 1913-1923.
Abstract, references, and article information   
View Article: PDF

[7] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information   
View Article: PDF

[8] Masaya Ouchi, Michio Hamada and Tatsuo Kimura. On prehomogeneity of a rank variety. Proc. Amer. Math. Soc. 140 (2012) 4127-4129.
Abstract, references, and article information   
View Article: PDF

[9] Bernhard G. Bodmann, Peter G. Casazza, Vern I. Paulsen and Darrin Speegle. Spanning and independence properties of frame partitions. Proc. Amer. Math. Soc. 140 (2012) 2193-2207.
Abstract, references, and article information   
View Article: PDF

[10] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dawei Chen. Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010) 3797-3805. MR 2679602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Calin Ambrozie, Bojan Kuzma and Vladimir Müller. An upper bound on the dimension of the reflexivity closure. Proc. Amer. Math. Soc. 138 (2010) 1721-1731. MR 2587457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roy Meshulam and Peter Semrl. Minimal rank and reflexivity of operator spaces. Proc. Amer. Math. Soc. 135 (2007) 1839-1842. MR 2286094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Seok-zun Song. Linear operators that preserve maximal column ranks of nonnegative integer matrices. Proc. Amer. Math. Soc. 126 (1998) 2205-2211. MR 1443409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Svatopluk Poljak. Maximum rank of powers of a matrix of a given pattern . Proc. Amer. Math. Soc. 106 (1989) 1137-1144. MR 963575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel A. Marcus. Minimal positive $2$-spanning sets of vectors . Proc. Amer. Math. Soc. 82 (1981) 165-172. MR 609644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1